# SDR RJEF20130719003

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 27,233 hours, 13,181 cycles
- Engine: Iae V2524A5
- Engine time: 27,233 hours, 13,181 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 03641
- Condition: Failed
- Location: Cabin Pressure
- Part time: 27,216 hours, 13,175 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AN ECAM MESSAGE "VENT SKIN VALVE FAULT", ACFT RETURNED TO DEPARTURE.  AFTER AN UNEVENTFUL LANDING AT DEPARTURE, MX PERFORMED FAULT ANALYSIS IAW TSM 21-26-00-810-804-A AND DETERMINED THAT THE CAUSE OF SUCH FAILURE IS THE SKIN AIR OULTLET VALVE.  THE VALVE WAS R & R IAW AMM 21-26-53 PB401 AND PERFORMED THE OPS TEST OF THE AVIONICS VENTILATION SYS WITH NORMAL RESULTS.  AFTER THOSE MX ACTIONS THE ACFT WAS RETURNED TO SERVICE.
